# SDR QMLA2021101120051

- Difficulty date: September 20, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N250KF
- Make and model: Bolkms BK117B2
- Aircraft serial: 7211
- Aircraft time: 13,305 hours, 45,791 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tail Boom
- Part number: 11730102
- Part serial: 7211
- Condition: Cracked
- Location: L/H Side Tail Ro
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 16MM CRACK IN L/H SIDE OF TAIL ROTOR GEARBOX MOUNTING ACCESS HOLE ON TAILBOOM VERTCAL FIN
